# SDR UALA2011111406233

- Difficulty date: November 12, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,157 hours, 14,127 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: B-Nut
- Condition: Stripped
- Location: Fuel/Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-NUT TO FUEL BYPASS ELBOW STRIPPED.  OIL LINE GOES TO SCAVENGE PUMP (NR 2 ENG).  INSTALLED NEW OIL LINE FROM SCAVENGE OIL PUMP TO FUEL OIL HEAT EXCHANGER, NR 2 ENG.
